# SDR DXTA2008120403389

- Difficulty date: December 4, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800
- Aircraft serial: 258482
- Aircraft time: 7,242 hours, 5,098 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Wrong Part
- Location: Wow Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YELLOW ELE"AIL" TRIM ON MAIN MASTER WARNING PANEL ILLUMINATED IN FLIGHT WHEN ELEVATOR TRIM WHEEL POSITION OUTSIDE OF TAKEOFF RANGE.  FOUND THAT WIRING WAS TERMINATED WITH SIZE 8 LUGS.  TERMINAL POST IS A SIZE 6 STUD.  RETERMINATED LT WOW WIRING WIRE FOR WIRE WITH THE PROPER SIZE TERMINAL LUG. APPLIED ACFT POWER AND PERFORMED THE ELEVATOR OUT OF TRIM ANNUNCIATOR FUNCTIONAL TEST-CHECKED GOOD WITH NO DEFECTS NOTED. WORK PERFORMED IAW MM.  CHAPTER 27-30-00. PERFORMED THE AILERON OUT OF TRIM ANNUNCIATOR FUNCTIONAL TEST-CHECKED GOOD WITH NO DEFECTS.
